# SDR SIMA20150403006

- Difficulty date: April 3, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14503436617
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LE 512 HAS EROSION DAMAGE.  LE 512 REPAIRED IAW SRM 57-40-00.
